Alert archive / Wisconsin / Flash Flood Warnings in 2013
Flash Flood Warning 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 26, 2013, 4:51 AM CDT for Columbia County, Dane County, Sauk County, Wisconsin. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2013, 4:51 AM CDT (09:51 UTC)
- Expired
- Jun 26, 2013, 8:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, WI, Dane County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 94 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:20 AM CDT | FLASH FLOOD | 4 N Madison, WI | ROAD FLOODING AT HIGHWAY 113 AND RIVER RD, AT HIGHWAY 19 AT HIGHWAY K AND P. |
| Jun 26, 5:50 AM CDT | FLASH FLOOD | 2 Se Sauk City, WI | HIGHWAY Y IS COMPLETELY UNDER WATER AND NOT PASSABLE NEAR LOPER RD. NORTHWEST DANE COUNTY |
| Jun 26, 7:25 AM CDT | HEAVY RAIN 1.88 | 1 Nw Sauk City, WI | 24 HOUR TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 882 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
970
WGUS53 KMKX 260951
FFWMKX
WIC021-025-111-261300-
/O.NEW.KMKX.FF.W.0005.130626T0951Z-130626T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
451 AM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTHEASTERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTHERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 800 AM CDT
* AT 448 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. ONE TO THREE INCHES OF RAIN HAS FALLEN OVER FAR
SOUTHEAST SAUK...NORTHERN DANE...AND FAR SOUTHWEST COLUMBIA
COUNTY. ANOTHER ONE TO THREE INCHES OF RAIN IS EXPECTED THROUGH 7
AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DE
FOREST...LAKE WISCONSIN...MARSHALL...PRAIRIE DU SAC...SAUK CITY...
SUN PRAIRIE...WAUNAKEE...WINDSOR...BLACK EARTH...I90/94
INTERCHANGE...LODI...MADISON TRUAX AIRPORT...MAPLE BLUFF AND
MAZOMANIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4327 8985 4340 8968 4328 8901 4309 8901
4314 8984 4320 8984 4319 8989 4319 8992
$$
MGG3 follow-up statements
734
WGUS73 KMKX 261058
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
558 AM CDT WED JUN 26 2013
WIC021-025-111-261300-
/O.CON.KMKX.FF.W.0005.000000T0000Z-130626T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-DANE WI-SAUK WI-
558 AM CDT WED JUN 26 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
SOUTHEASTERN SAUK...NORTHERN DANE AND SOUTHWESTERN COLUMBIA
COUNTIES...
AT 547 AM CDT...DANE COUNTY EMERGENCY MANAGEMENT REPORTED SEVERAL
VILLAGES IN THE NORTH PART OF THE COUNTY WERE REPORTING UP TO 3 FEET
OF WATER IN THE STREETS.
RADAR INDICATES 2 TO 4 INCHES OF RAIN HAS FALLEN IN THE PAST COUPLE
OF HOURS FROM SUN PRAIRIE TO SAUK CITY. MAXIMUM TOTALS AROUND 4
INCHES WERE SHOWN JUST NORTHWEST OF THE MADISON AIRPORT...IN
WAUNAKEE...MARXVILLE...AND SAUK CITY. 2.52 INCHES HAS BEEN MEASURED
AT THE MADISON TRUAX AIRPORT...INCLUDING 1.68 INCHES IN THE PAST
HOUR.
HIGHWAY 23 WAS CLOSED NEAR BADGER STREET IN LOGANVILLE. HIGHWAY Y
IS COMPLETELY UNDERWATER AND IS UNPASSIBLE NEAR LOPER ROAD.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAUK CITY...
PRAIRIE DU SAC...LODI...LAKE WISCONSIN AND DE FOREST
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4327 8985 4340 8968 4328 8901 4309 8901
4314 8984 4320 8984 4319 8989 4319 8992
$$
CRAVEN885
WGUS73 KMKX 261223
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
723 AM CDT WED JUN 26 2013
WIC021-025-111-261300-
/O.CON.KMKX.FF.W.0005.000000T0000Z-130626T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-DANE WI-SAUK WI-
723 AM CDT WED JUN 26 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
SOUTHEASTERN SAUK...NORTHERN DANE AND SOUTHWESTERN COLUMBIA
COUNTIES...
AT 718 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. OVER 3
FEET OF WATER WAS REPORTED IN SEVERAL VILLAGES NORTH AND WEST OF
MADISON. THE HEAVIEST RAIN HAS SHIFTED SOUTH BUT ADDITIONAL
RAINFALL OF UP TO HALF AN INCH IS EXPECTED.
MAXIMUM RAINFALL IN THE 3 TO 5 INCH RANGE FELL FROM JUST WEST OF THE
MADISON AIRPORT TO WAUNAKEE AND IN THE SAUK CITY...MARXVILLE...AND
MAZOMANIE AREAS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAUK CITY...
PRAIRIE DU SAC...LODI...LAKE WISCONSIN AND DE FOREST
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4327 8985 4340 8968 4328 8901 4309 8901
4314 8984 4320 8984 4319 8989 4319 8992
$$
CRAVEN512
WGUS73 KMKX 261303
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
803 AM CDT WED JUN 26 2013
WIC021-025-111-261310-
/O.EXP.KMKX.FF.W.0005.000000T0000Z-130626T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-DANE WI-SAUK WI-
803 AM CDT WED JUN 26 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN SAUK...
NORTHERN DANE AND SOUTHWESTERN COLUMBIA COUNTIES...
THE HEAVIEST RAINS ARE OVER...BUT ADDITIONAL RAINFALL A TENTH TO
QUARTER INCH IS EXPECTED BEFORE THE RAINS END IN THE NEXT HOUR.
HIGH WATER SHOULD CONTINUE TO GRADUALLY RECEDE THIS MORNING.
LAT...LON 4327 8985 4340 8968 4328 8901 4309 8901
4314 8984 4320 8984 4319 8989 4319 8992
$$
CRAVENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 4:01 AM CDT, 50 minutes earlier.
Area forecast discussion, Jun 26, 4:01 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 AM CDT WED JUN 26 2013
.SHORT TERM...THIS SECTION WILL BE ADDED SHORTLY.
.THURSDAY THROUGH SATURDAY...FORECAST CONFIDENCE...MEDIUM
CHANCE FOR SHOWERS/STORMS WILL LINGER THURSDAY AS THE FIRST IN A
SERIES OF SHORTWAVES MOVES THROUGH. STILL SEEING A DECENT AMOUNT
OF INSTABILITY THROUGH THE DAY ON MODEL SOUNDINGS...SO A FEW
STRONGER STORMS CERTAINLY POSSIBLE. SHOULD SEE NEAR NORMAL TEMPS.
A PAIR OF SHORTWAVES ARE EXPECTED TO MOVE THROUGH FRIDAY AND
SATURDAY...BRINGING MORE SHOWER/STORM CHANCES TO SOUTHERN WISCONSIN.
LOOKS LIKE COOLING TEMPS INTO THE WEEKEND UNDER NORTHWEST FLOW.
.SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE...MEDIUM
LOOKS MAINLY DRY SUNDAY AND MONDAY WITH HIGH PRESSURE FINALLY
RETURNING TO THE AREA. COULD SEE A CHANCE FOR SHOWERS AND STORMS
RETURN BY TUESDAY...THOUGH MOST MODELS REMAIN DRY THROUGH THIS
DAY. SHOULD SEE TEMPS A BIT BELOW NORMAL THROUGH THE FIRST COUPLE
DAYS OF NEXT WEEK.
&&
.AVIATION/12Z TAFS/...THIS SECTION WILL BE ADDED SHORTLY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR WIZ046-047-056-
057-062-063-067>070.
LM...NONE.
&&
TODAY/TONIGHT AND AVIATION...GEHRING
THURSDAY THROUGH TUESDAY...DDVHazardous weather outlook, Jun 25, 9:48 PM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 948 PM CDT TUE JUN 25 2013 WIZ046-047-051-052-056>060-062>072-270300- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 948 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT ALONG AND WEST OF A BERLIN...COLUMBUS...DEERFIELD...TO GENOA CITY LINE. THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL IS POSSIBLE. MANY RIVERS IN FAR SOUTHERN WISCONSIN ARE AT...OR FORECAST TO BE AT BANKFULL OR FLOOD LEVELS. KEEP UP WITH THE LATEST FORECASTS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE FROM THE DELLS TO MILWAUKEE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY MAINLY WEST OF A LINE FROM FOND DU LAC TO KENOSHA...AS LOW PRESSURE MOVES SLOWLY ACROSS WISCONSIN. THE THREAT FOR HEAVY RAIN AND FLASH FLOODING WILL LIKELY CONTINUE INTO WEDNESDAY. CHANCES OF THUNDERSTORMS WILL STILL CONTINUE THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING THROUGH WEDNESDAY. REPORTS OF HEAVY RAINFALL AND FLOODING ARE ALSO APPRECIATED. LMZ643>646-270300- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 948 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AS LOW PRESSURE AND MOVES SLOWLY ACROSS WISCONSIN AND LAKE MICHIGAN. CHANCES OF THUNDERSTORMS WILL STILL CONTINUE THROUGH THE END OF THE WEEK. A WARM AND HUMID AIR MASS FLOWING OVER THE COLDER WATERS OF LAKE MICHIGAN WILL LIKELY RESULT IN AREAS OF FOG...POSSIBLY DENSE AT TIMES. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 26, 3:15 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM TSTM WND DMG DARLINGTON 42.68N 90.12W
06/26/2013 LAFAYETTE WI 911 CALL CENTER
TREES AND POWERLINES DOWN
0303 AM NON-TSTM WND GST DARLINGTON 42.68N 90.12W
06/26/2013 M61 MPH LAFAYETTE WI MESONET
MEASURED AT DARLINGTON ELEMENTARY/MIDDLE SCHOOL.
&&
DDVSpecial weather statement, Jun 26, 3:17 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 AM CDT WED JUN 26 2013 WIZ063-068>070-260915- DANE-GREEN-ROCK-WALWORTH- 317 AM CDT WED JUN 26 2013 ...STRONG THUNDERSTORMS ACROSS DANE...GREEN...ROCK...AND WALWORTH COUNTIES... AT 312 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES WEST OF EVANSVILLE TO 10 MILES EAST OF BELOIT...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... NEW GLARUS BY 320 AM CDT... JANESVILLE AIRPORT AND FOOTVILLE BY 325 AM CDT... SHARON BY 330 AM CDT... EVANSVILLE AND BELLEVILLE BY 345 AM CDT... DOWNTOWN JANESVILLE BY 350 AM CDT... DARIEN BY 355 AM CDT... WALWORTH AND BROOKLYN BY 400 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MGG
Special weather statement, Jun 26, 3:20 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 AM CDT WED JUN 26 2013 WIZ056-057-063-260915- COLUMBIA-DANE-SAUK- 320 AM CDT WED JUN 26 2013 ...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN DANE...FAR SOUTHEAST SAUK...AND SOUTHWEST COLUMBIA COUNTIES... AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SAUK CITY TO WAUNAKEE...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... WAUNAKEE AND PRAIRIE DU SAC BY 325 AM CDT... WINDSOR BY 350 AM CDT... DE FOREST BY 355 AM CDT... LODI BY 400 AM CDT... LAKE WISCONSIN BY 405 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MGG
Local storm report, Jun 26, 3:47 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 AM TSTM WND GST DARLINGTON 42.68N 90.12W
06/26/2013 M61.00 MPH LAFAYETTE WI MESONET
MEASURED AT DARLINGTON ELEMENTARY/MIDDLE SCHOOL.
&&
DDVThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:17 PM CDT | River Flood Warning | MKX | Rock | 4 days |
| Jun 26, 4:12 AM CDT | Areal Flood Advisory | MKX | Rock, Walworth | 3 hr |
| Jun 26, 4:39 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 36 min |
| Jun 26, 5:35 AM CDT | Flash Flood Warning | MKX | Dane | 3 hr |
| Jun 26, 6:10 AM CDT | Flash Flood Warning | MKX | Green, Rock | 3 hr |
| Jun 26, 6:46 AM CDT | Flash Flood Warning | MKX | Rock, Walworth | 4 hr |
| Jun 26, 7:06 AM CDT | Flash Flood Warning | MKX | Jefferson, Rock | 3 hr |
| Jun 26, 8:41 AM CDT | Areal Flood Advisory | MKX | Kenosha, Racine, Walworth | 4 hr |
| Jun 26, 10:08 AM CDT | River Flood Warning | MKX | Waukesha | 5 hr |
| Jun 26, 10:54 AM CDT | River Flood Warning | MKX | Rock | 23 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.